A SARDS THEOREM FOR DISTANCE FUNCTIONS

被引:0
作者
FERRY, S
机构
来源
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY | 1970年 / 17卷 / 05期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:841 / &
相关论文
共 50 条
[31]   A Skorohod representation theorem for uniform distance [J].
Berti, Patrizia ;
Pratelli, Luca ;
Rigo, Pietro .
PROBABILITY THEORY AND RELATED FIELDS, 2011, 150 (1-2) :321-335
[32]   Cyclic groups and the three distance theorem [J].
Chevallier, Nicolas .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2007, 59 (03) :503-552
[33]   On the Wasserstein distance and the Dobrushin uniqueness theorem [J].
Dorlas, T. C. ;
Savoie, B. .
REVIEWS IN MATHEMATICAL PHYSICS, 2025,
[34]   A Five Distance Theorem for Kronecker Sequences [J].
Haynes, Alan ;
Marklof, Jens .
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 2022 (24) :19747-19789
[35]   A Skorohod representation theorem for uniform distance [J].
Patrizia Berti ;
Luca Pratelli ;
Pietro Rigo .
Probability Theory and Related Fields, 2011, 150 :321-335
[36]   Three distance theorem and grid graph [J].
Chevallier, N .
DISCRETE MATHEMATICS, 2000, 223 (1-3) :355-362
[37]   The Vector Distance Functions [J].
Gomes, J ;
Faugeras, O .
INTERNATIONAL JOURNAL OF COMPUTER VISION, 2003, 52 (2-3) :161-187
[38]   Functions with a finite distance [J].
Bray, HE .
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1930, 190 :1371-1372
[39]   The Vector Distance Functions [J].
José Gomes ;
Olivier Faugeras .
International Journal of Computer Vision, 2003, 52 :161-187
[40]   Distance functions and statistics [J].
Larsen, JC .
JOURNAL OF GEOMETRY AND PHYSICS, 2003, 45 (3-4) :252-266